| Model Number |
20041E |
| Medical Device Problem Codes |
Complete Blockage (1094); Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Investigation summary: a 20041e product was not available for investigation; however the customer confirmed that the complaint sample was from lot 21016092.The connecting products used were also not available for investigation.The details of this feedback were forwarded to the manufacturing site for investigation.A review of the production records for lot 21016092 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.The root cause of the customer¿s experience could not be determined in this instance.Without a sample it is not possible to determine whether a manufacturing defect could have caused or contributed to the reported issue.A review of the customer feedback database indicates that complaints of this nature are rare and there is currently no trend for issues of this nature against the 20041e product.
Event or Problem Description
It was reported that 2 t-conn w/ll & 1 vlv port sets had occluded flow during use.The following information was provided by the initial reporter: "flow occlusion".
Additional Manufacturer Narrative
H6: investigation summary: a 20041e product was not available for investigation; however the customer confirmed that the complaint sample was from lot 21016092.The connecting products used were also not available for investigation.The details of this feedback were forwarded to the manufacturing site for investigation.A review of the production records for lot 21016092 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.A review of the customer feedback database indicates that complaints of this nature are rare and there is currently no trend for issues of this nature against the 20041e product.
Event or Problem Description